# SDR QXEA200500261

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT WING LOWER SKIN INBOARD HAS A SHARP NICK AT STATION 25.  REPAIRED IAW CRJ 700 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-01-001-001-A01.
